# SDR CA970318014

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Condition: Failed
- Location: Ahrs
- Part time: 1,878 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH PRIMARY FLIGHT DISPLAYS FAILED. #2 AHRS COMPUTER REPLACED.
